IJPAM: Volume 80, No. 3 (2012)
OF EMBEDDED VARIETIES
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
Abstract. Let be an integral and non-degenerate variety. Assume . We prove that here is no zero-dimensional scheme witht and and and only if , and is a rational normal curve.
Received: July 14, 2012
AMS Subject Classification: 14N05
Key Words and Phrases: zero-dimensiona scheme, linear dependent zero-dimensional scheme
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395